American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] José María Grau Ribas and Florian Luca. Corrigendum to ``Cullen numbers with the Lehmer property''. Proc. Amer. Math. Soc. 141 (2013) 2941-2943.
Abstract, references, and article information
View Article: PDF

[2] José María Grau Ribas and Florian Luca. Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012) 129-134. MR 2833524.
Abstract, references, and article information
View Article: PDF

[3] Shaofang Hong and Scott Duke Kominers. Further improvements of lower bounds for the least common multiples of arithmetic progressions. Proc. Amer. Math. Soc. 138 (2010) 809-813. MR 2566546.
Abstract, references, and article information
View Article: PDF

[4] Bakir Farhi and Daniel Kane. New results on the least common multiple of consecutive integers. Proc. Amer. Math. Soc. 137 (2009) 1933-1939. MR 2480273.
Abstract, references, and article information
View Article: PDF

[5] Shaofang Hong and Yujuan Yang. Improvements of lower bounds for the least common multiple of finite arithmetic progressions. Proc. Amer. Math. Soc. 136 (2008) 4111-4114. MR 2431021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chih-Nung Hsu. Some results on finite Drinfeld modules. Proc. Amer. Math. Soc. 126 (1998) 1955-1961. MR 1451807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. W. Sander. On a conjecture of Graham . Proc. Amer. Math. Soc. 102 (1988) 455-458. MR 928959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Rivka Klein. The proof of a conjecture of Graham for sequences containing primes . Proc. Amer. Math. Soc. 95 (1985) 189-190. MR 801321.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Adolf Hildebrand. On a conjecture of Balog . Proc. Amer. Math. Soc. 95 (1985) 517-523. MR 810155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1